# SDR SWIA201642698

- Difficulty date: September 20, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 34,051 hours, 28,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES UNDER PANEL 832ER OF PAX DOOR.  REPAIRED IAW EA.
